# SDR SIM2008F00004

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Corroded
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB OUT THAT THEY RECEIVED LDG AIR/ GROUND FAIL MESSAGE AFTER THEY RETRACTED GEAR.  GOT 3-GREEN LIGHTS.  LND/AIR GROUND MESSAGE DID NOT GO AWAY WHEN GEAR LEVER WAS RETRACTED.  T/R DISAGREE MESSAGE ON EICAS BUT MESSAGE WENT AWAY WHEN GEAR WAS LOWERED.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  C/A - REMOVED AND REPLACED RT MLG WOW 1 AND 2 PROX SWITCH.  FOUND NLG WOW PROX HARNESS CONNECTOR CORRODED.  REMOVED AND REPLACED PROX HARNESS REF ERJ AMM 32-63-01.  AIRCRAFT RETURNED TO SERVICE.  (K)
